| Model Number |
VTICM513.7 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vticm513.7 implantable collamer lens of -8.0/4.0/021 (sphere/cylinder/axis) was implanted into a patient's eye.It was then removed due to the lens being, "too large." a replacement is planned.
Additional Manufacturer Narrative
Additional information: h6: 4581-significant reduction of iridocorneal angles.2682-patient-related factor reported.Claim # (b)(4).